Decomposing complete tripartite graphs into closed trails of arbitrary lengths

Billington, Elizabeth J. and Cavenagh, Nicholas J. (2007) Decomposing complete tripartite graphs into closed trails of arbitrary lengths. Czechoslovak Mathematical Journal, 57 2: 523-551. doi:10.1007/s10587-007-0096-y

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ133343_OA.pdf Full text (open access) application/pdf 243.90KB 0

Author Billington, Elizabeth J.
Cavenagh, Nicholas J.
Title Decomposing complete tripartite graphs into closed trails of arbitrary lengths
Journal name Czechoslovak Mathematical Journal   Check publisher's open access policy
ISSN 0011-4642
Publication date 2007-06
Sub-type Article (original research)
DOI 10.1007/s10587-007-0096-y
Open Access Status File (Publisher version)
Volume 57
Issue 2
Start page 523
End page 551
Total pages 29
Editor Fiedler, M.
Place of publication Netherlands
Publisher Springer
Collection year 2008
Language eng
Subject 230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
C1
780101 Mathematical sciences
Abstract The complete tripartite graph Kn,n,n has 3n(2) edges. For any collection of positive integers x(1), x(2), ..., x(m) with Sigma(m)(i=1) x(i) = 3n(2) and x(i) >= 3 for 1 <=, i <= m, we exhibit an edge-disjoint decomposition of Kn,n,n into closed trails (circuits) of lengths x(1), x(2), ..., x(m).
Keyword cycles
decomposing complete tripartite graphs
Q-Index Code C1
Q-Index Status Confirmed Code

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 28 Mar 2008, 14:03:53 EST by Marie Grove on behalf of School of Mathematics & Physics